Certain exact bounds for seminorms given on spaces of periodic functions
Matematičeskie zametki, Tome 21 (1977) no. 6, pp. 789-798
Cet article a éte moissonné depuis la source Math-Net.Ru
Certain new bounds are established for the values of seminorms given on the spaces $C$ and $L^p(1\le p<\infty)$ of periodic functions by means of the norm of the function itself and its finite differences, as well as of the moduli of continuity. These bounds are applied to concrete seminorms; in particular, to the best approximation, which yields a refinement of the direct theorems in approximation theory. The results obtained for spaces $C$ and $L^1$ are exact.
@article{MZM_1977_21_6_a5,
author = {V. V. Zhuk},
title = {Certain exact bounds for seminorms given on spaces of periodic functions},
journal = {Matemati\v{c}eskie zametki},
pages = {789--798},
year = {1977},
volume = {21},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1977_21_6_a5/}
}
V. V. Zhuk. Certain exact bounds for seminorms given on spaces of periodic functions. Matematičeskie zametki, Tome 21 (1977) no. 6, pp. 789-798. http://geodesic.mathdoc.fr/item/MZM_1977_21_6_a5/